# SDR A6WA200100002

- Difficulty date: January 13, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 5,691 hours, 4,225 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

INFLIGHT, RECEIVED SMOKE TOILET MESSAGE, C/W CHECKLIST, MESSAGE WENT OUT PRIOR TO COMPLETION OF CHECKLIST.  MAINTENANCE INSPECTED LAV DUCTING AND FIRE EXTINGUISHER ALL FOUND TO BE GOOD.  PERFORMED PACK BURNOUT PROCEDURE AS A PRECAUTION.
